# SDR COMA0760017

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 12,913 hours, 11,670 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5217 - INTERMITTENT ANTI-ICE WARNING MESSAGE DURING CLIMB WITH WINGS AND COWLS ON, RIGHT WING RED ON SYNOPTIC PAGE.  DIVERTED BACK TO CVG, LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE FOUND AT RIGHT WING CONTROL SENSOR (1RT1HA).  NO FURTHER DEFECTS.
